A new approach to the estimation of structural equations in hedonic models

Yoshitsugu Kanemoto, Ryohei Nakamura

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

This paper first clarifies the source of a difficulty in estimating structural equations in hedonic models and then develops an estimation method which avoids this difficulty. Both Quigley's and our methods are applied to Japanese housing data, and the estimates of the two methods are compared.

Original languageEnglish
Pages (from-to)218-233
Number of pages16
JournalJournal of Urban Economics
Volume19
Issue number2
DOIs
Publication statusPublished - Mar 1986
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics
  • Urban Studies

Fingerprint Dive into the research topics of 'A new approach to the estimation of structural equations in hedonic models'. Together they form a unique fingerprint.

Cite this